# SDR MASA200500831

- Difficulty date: October 24, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 18,815 hours, 15,146 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Tangled
- Location: Pax Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7101 IAD - PAX DOOR THAT WOULD NOT OPEN.  MX FOUND THAT THE PAX DOOR HAND RAIL PIN WAS TANGLED IN THE HAND RAIL.  MX PROPERLY STOWED HAND RAIL PIN AND FOUND NO FURTHER FAULTS WITH DOOR.
